본문 바로가기
KERD
논문KCI 등재

ON SEMI-ARMENDARIZ MATRIX RINGS

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Given a positive integer n, a ring R is said to be n-semi- Armendariz if whenever ∫n = 0 for a polynomial ∫ in one indeterminate over R, then the product (possibly with repetitions) of any n coefficients of ∫ is equal to zero. A ring R is said to be semi-Armendariz if R is n-semi-Armendariz for every positive integer n. Semi-Armendariz rings are a generalization of Armendariz rings. We characterize when certain important matrix rings are n-semi-Armendariz, generalizing some results of Jeon, Lee and Ryu from their paper (J. Korean Math. Soc. 47 (2010), 719–733), and we answer a problem left open in that paper.

Abstract

Given a positive integer n, a ring R is said to be n-semi- Armendariz if whenever ∫n = 0 for a polynomial ∫ in one indeterminate over R, then the product (possibly with repetitions) of any n coefficients of ∫ is equal to zero. A ring R is said to be semi-Armendariz if R is n-semi-Armendariz for every positive integer n. Semi-Armendariz rings are a generalization of Armendariz rings. We characterize when certain important matrix rings are n-semi-Armendariz, generalizing some results of Jeon, Lee and Ryu from their paper (J. Korean Math. Soc. 47 (2010), 719–733), and we answer a problem left open in that paper.

참고문헌 (15)

  1. D. D. Anderson, "Armendariz rings and Gaussian rings", Comm. Algebra, 26(7), pp.2265~2272 (1998)
  2. E. P. Armendariz, "A note on extensions of Baer and P.P.-rings", J. Austral. Math. Soc, 18, pp.470~473 (1974)
  3. B. J. Gardner, "Monographs and Textbooks in Pure and Applied Mathematics, vol. 261" (2004), Marcel Dekker, Inc.
  4. Y. Hirano, "On annihilator ideals of a polynomial ring over a noncommutative ring", J. Pure Appl. Algebra, 168(1), pp.45~52 (2002)
  5. C. Huh, "p.p. rings and generalized p.p. rings", J. Pure Appl. Algebra, 167(1), pp.37~52 (2002)
  6. C. Huh, "Armendariz rings and semicommutative rings", Comm. Algebra, 30(2), pp.751~761 (2002)
  7. 전영철, "A STRUCTURE ON COEFFICIENTS OF NILPOTENT POLYNOMIALS", 대한수학회지, 47(4), pp.719~733 (2010), 대한수학회
  8. N. K. Kim, "Armendariz rings and reduced rings", J. Algebra, 223(2), pp.477~488 (2000)
  9. N. K. Kim, "Power series rings satisfying a zero divisor property", Comm. Algebra, 34(6), pp.2205~2218 (2006)
  10. T. Y. Lam, "A first Course in Noncommutative Rings", Graduate Texts in Math., 131 (1991), Springer-Verlag
  11. T.-K. Lee, "On Armendariz rings", Houston J. Math, 29(3), pp.583~593 (2003)
  12. Z. Liu, "On weak Armendariz rings", Comm. Algebra, 34(7), pp.2607~2616 (2006)
  13. G. Marks, "A unified approach to various generaliza-tions of Armendariz rings", Bull. Aust. Math. Soc, 81(3), pp.361~397 (2010)
  14. R. Mazurek, "Right Gaussian rings and skew power series rings", J. Algebra, 330(1), pp.130~146 (2011)
  15. R. Mazurek, "On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings", Rev. Mat. Iberoam, 30(3), pp.1073~1088 (2014)

관련 논문AI추천

이 간행물의 다른 논문 (11건)